Differential and Integral Equations

A heat equation with a nonlinear nonlocal term in time and singular initial data

M. Loayza and I. Quinteiro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the general semilinear parabolic equation $u_t-\Delta u=\int_0^t k(t,s)|u|^{p-1}u(s)ds$ in $(0,T)\times \mathbb{R}^N$ with $p > 1$. The function $k:\{(t,s); s < t\} \to \mathbb{R}$ is continuous and verifies a scaling property. We prove the existence and non existence results for initial data in the space $L^r(\mathbb{R}^N)$ with $1\leq r < \infty$.

Article information

Differential Integral Equations, Volume 27, Number 5/6 (2014), 447-460.

First available in Project Euclid: 3 April 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K58: Semilinear parabolic equations 35D30: Weak solutions 35R05: Partial differential equations with discontinuous coefficients or data


Quinteiro, I.; Loayza, M. A heat equation with a nonlinear nonlocal term in time and singular initial data. Differential Integral Equations 27 (2014), no. 5/6, 447--460. https://projecteuclid.org/euclid.die/1396558091

Export citation